Galpharm Ibuprofen 200mg Caplets 16 per pack

60p

3.8p each
Easter Eggs & Treats

Product information

Galpharm Ibuprofen 200mg tablets provide effective relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and for the relief of symptoms of cold and flu.

Ibuprofen belongs to a group of painkillers called Non-Steroidal Anti -inflammatory Drugs (NSAIDs). NSAIDs are medications with pain relieving and fever reducing effects.

Suitable for vegetariansSuitable for vegetarians

Ingredients
Each coated tablet contains Ibuprofen 200mg.
Also contains Lactose and Sucrose.

Allergen Information
Contains:
Lactose

Categories

Ratings and reviews

4.5
13
0
0
0
2
15
Customers rated this product
87%
Customers would recommend this product

Customer reviews (13)

Sort by:

of 3

24 January 2020 by 
they work

nuff said, also they're cheap

Was this helpful?
25 October 2019 by 
As stated - affective pain relief

The caplets are surprisingly easy to swallow & they definitely do the job. I begin to feel the effect from about 30 mins after taking. 'Like the caplet shape as it can easily be halved for when I consider a 2nd/top up dose need only be 1 & a half.

Was this helpful? (1) (0)
17 September 2019 by 
Effective

Good value and really does work.

Was this helpful? (1) (0)
20 May 2019 by 
Effective and good value

The 200mg ibuprofen in this product works just as well for me as the 200mg ibuprofen in more well-known brands.

Was this helpful? (2) (0)
05 May 2019 by 
Who needs brands

Same active ingredient as the branded stuff!

Was this helpful? (1) (0)
27 February 2019 by 
Excellent value

Does exactly the same job, with exactly the same active ingredients as a brand name, but at a tiny fraction of the cost.

Was this helpful? (1) (0)

of 3

Your rating and review

Disclaimer

This page serves as a summary for information purposes only, and are designed to enhance your shopping experience on the Ocado website. While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label. Ocado is therefore unable to accept liability for any incorrect information. Where this description contains a link to another party's website for further information on the product, please note that Ocado has no control over and no liability for the contents of that website. You should also note that the picture images show only our serving suggestions of how to prepare your food - all table accessories and additional items and/or ingredients pictured with the product you are purchasing are not included. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Ocado Limited's prior consent, nor without due acknowledgement.

We use cookies to give you the best experience with Ocado. Continue shopping if you’re happy, or find out how to manage your cookies